EconPapers    
Economics at your fingertips  
 

Study on the Existence and Uniqueness of Solution of Generalized Capillarity Problem

Li Wei, Liling Duan and Haiyun Zhou

Abstract and Applied Analysis, 2012, vol. 2012, 1-18

Abstract:

By using the perturbation theories on sums of ranges of nonlinear accretive mappings of Calvert and Gupta (1978), the abstract result on the existence and uniqueness of the solution in of the generalized Capillarity equation with nonlinear Neumann boundary value conditions, where and denotes the dimension of , is studied. The equation discussed in this paper and the methods here are a continuation of and a complement to the previous corresponding results. To obtain the results, some new techniques are used in this paper.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/154307.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/154307.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:154307

DOI: 10.1155/2012/154307

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:154307